# SDR CHQA200700002

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N831RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145663
- Aircraft time: 11,291 hours, 10,434 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 6420 - TRI-CVG - ON APPROACH, WHEN PLACING FLAPS FROM "9" TO "22" RECEIVED "FLAP FAIL" ON EICAS WITH "9" INDICATED.  BROKE OFF APPROACH AND RAN QRH.  DECLARED EMERGENCY AND LANDED SUCCESSFULLY.  MAINTENANCE CLEANED AND RESET FECU CONNECTOR AND OPS CHECK OF FLAPS THROUGH 5 COMPLETE CYCLES AFTER FLAP RESET IAW MM 27-51-00.  OPS CHECK OF FLAPS GOOD AT THIS TIME.
